Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    bobio_69's Avatar
    bobio_69 is offline Associate Member
    Join Date
    Mar 2004

    Quick Question, please help!

    Hey guys, i took 4-ad for 9 days and then stoped because I started feeling really nausiated, and the doc said probably because my bodys not used to now im running 6oxo just as a pre caution, i been takin on average about 3 pills a day for the first 4 days, andt hen boosted it to 6 cuz i read thats how much your spose to take in...any suggestions if i should lower the dose now, or keep it at 6?
    I only have 3 more days to go...any suggestions would be greatly appreciated.

  2. #2
    JohnnyB's Avatar
    JohnnyB is offline AR-Hall of Famer / Retired
    Join Date
    Apr 2002
    This is a supplement quesrion, so I moved it here, so you can get more responce


Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts